JournalszaaVol. 19, No. 4pp. 927–951

Viscosity Solutions of Nonlinear Systems of Degenerated Elliptic Equations of Second Order

  • Liu Wei-an

    Wuhan University, Wuhan, Hubei, China
  • Chen Hua

    Wuhan University, Wuhan, Hubei, China
Viscosity Solutions of Nonlinear Systems of Degenerated Elliptic Equations of Second Order cover
Download PDF

Abstract

In this paper, we discuss the viscosity solutions of Dirichiet problem for weakly coupled systems of fully nonlinear second order degenerated elliptic equations. We prove the existence, uniqueness and continuity of solutions by Perron’s method combined with the technique of coupled solutions. Our results generalize those in [9] for the case of general quasi-monotonic systems.

Cite this article

Liu Wei-an, Chen Hua, Viscosity Solutions of Nonlinear Systems of Degenerated Elliptic Equations of Second Order. Z. Anal. Anwend. 19 (2000), no. 4, pp. 927–951

DOI 10.4171/ZAA/991